# SDR ASAA2014081808884

- Difficulty date: August 18, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 26,600 hours, 8,044 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710002
- Part serial: 40DG5T
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 7,241 hours, 2,031 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PWS FAIL INDICATION.  ACFT GROUNDED.  DUE TO HISTORY REMOVED AND INSTALLED NEW RADAR RT REF 34-43-41.  PERFORMED RADAR OPS TEST 34-43-00.  SYS CKS NORMAL.
